| Model Number |
212322 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default initial reporter phone number: (b)(6).Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0252334.Medical device expiration date: 2024-04-30.Device manufacture date: 2020-09-08.Medical device lot #: 1089790.Medical device expiration date: 2025-02-28.Device manufacture date: 2021-03-30.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd bbl¿ mueller hinton ii broth, cation-adjusted bacterial contamination was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " contamination of their powder is ver obvious to the batches 0252334 and 1089790.".
Additional Manufacturer Narrative
H.6 investigation summary components are milled and blended (where required), and dispensed into containers.Following qc release, and based upon inventory demand, final packaging operations occur, which include dispensing into and labeling of final configurations, followed by transport to the distribution center.The complaint investigation included a review of the batch history records.The batch history record review indicated no discrepancies.All release testing was satisfactory for both lots.Release testing includes dehydrated medium appearance, solution appearance, ph, and biological performance with organisms as specified on the bd certificate of analysis.The complaint trends were reviewed for a period covering 12 months.During that time, there have been no confirmed complaints on this product for the defect in question.No returns or photos were received.Bd does not claim sterility of mueller hinton ii broth cation dcm and does not maintain data regarding bioburden of this material.
Event or Problem Description